메뉴 건너뛰기




Volumn 76, Issue 2, 1996, Pages 165-168

Fractional exclusion statistics and two dimensional electron systems

Author keywords

[No Author keywords available]

Indexed keywords


EID: 4243595352     PISSN: 00319007     EISSN: 10797114     Source Type: Journal    
DOI: 10.1103/PhysRevLett.76.165     Document Type: Article
Times cited : (35)

References (23)
  • 14
    • 33846238566 scopus 로고
    • E. Fermi, Z. Phys. 48, 73 (1928).
    • (1928) Z. Phys , vol.48 , pp. 73
    • Fermi, E.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.